essential Waitrose Paracetamol Tablets16s

You have 0 of this in your trolley

5 out of 5 stars6 reviews

essential Waitrose Paracetamol Tablets
0 in trolley

Quantity of essential Waitrose Paracetamol Tablets in trolley 0

0 in trolley.
Add to favourites or list
70p(4.4p each)0.7
Add to favourites or list
Paracetamol 500mg Tablets
Effective Pain Relief

n/a

Energy

0kJ
0kcal

Per Portion/0A serving contains

Energy

0kj
0kcal

0% RI

Fat

0g

Low

0% RI

Saturates

0g

Low

0% RI

Sugars

0g

Low

0% RI

Salt

0g

Low

0% RI

RI = % of your daily reference intake

INGREDIENTS

Each tablet contains Paracetamol 500mg. Also contains E223.

See leaflet for further information


Typical valuesn/a0A serving contains
Energy0kJ0 kJ
Energy0kcal0 kcal
Fat0g0 g
Of which Saturates0g0 g
Carbohydrate0g0 g
Of which Sugars0g0 g
Fibre0g0 g
Protein0g0 g
Salt0g0 g

Origin Information

  • India

Allergy advice

  • This product contains Sulphur Dioxide or Sulphites (> 10mg/kg total SO2)

Additives

  • This product contains Additives
  • This product contains Preservatives

Recycling

ComponentMaterialRecyclable
blisterPlastic - PVC (Polyvinyl Chloride)
label-gluedPlastic film and paper label
shrink wrapPlastic film and paper label
cartonCard
foilMetal
boxCard
insertPaper & card

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer